Number of the records: 1  

A note on the relation between strong and M-stationarity for a class of mathematical programs with equilibrium constraints

  1. 1.
    OUTRATA, J., HENRION, R., SUROWIEC, T. A note on the relation between strong and M-stationarity for a class of mathematical programs with equilibrium constraints. Kybernetika. 2010, 46(3), 423-434. ISSN 0023-5954. Available: http://library.utia.cas.cz/separaty/2010/MTR/outrata-a note on the relation between strong and m-stationarity for a class of mathematical programs with equilibrium constraints.pdf
Number of the records: 1